# SDR GLBA97011

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167GL
- Make and model: Beech 1900C
- Aircraft serial: UC167
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RDU - LANDING GEAR REQUIRED MANUAL EXTENSION.  MAINTENANCE REPAIRED A CHAFED WIRE FROM LANDING GEAR RELAY TO MOTOR.  (M)
